# SDR AALA2018100219034

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 17,299 hours, 6,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT JUMP SEAT L1 FLASHLIGHT HAD A BROKEN TAMPER SEAL. INSTALLED A NEW TAMPER SEAL. CHECKS GOOD.
